DEPUY SYNTHES PRODUCTS LLC KINCISE¿ FEM HEAD IMPACTOR, REPLACE CAP; IMPACTOR, ADAPTERS, BATTERY, BATTERY CHARGER
Back to Search Results |
| Model Number |
1013-00-901 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unspecified surgical procedure it was observed that the femoral head of the impactor tip broke off.It was not reported if there was a delay in the procedure due to the event.It was not reported if there was a spare device available for use.There was patient involvement reported.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.D4: udi: lot/serial unknown.(b)(4).H4 device manufacture date: the device manufacture date is unavailable as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: the actual device was not returned for evaluation.However, the described failure by the customer was confirmed, based on a provided photo only.A visual assessment of the femoral head of the impactor device was performed on the device, based on the provided photo only, shows the device was broken in two pieces separated from its mating part.At this stage of the investigation the root cause for the found defect cannot be determined.Since the product was not returned for evaluation and a physical evaluation could not be conducted, no conclusions could be drawn at this time.